×

zbMATH — the first resource for mathematics

Cohomology and deformation of algebraic structures. (English) Zbl 0138.26301

PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Claude Chevalley and Samuel Eilenberg, Cohomology theory of Lie groups and Lie algebras, Trans. Amer. Math. Soc. 63 (1948), 85 – 124. · Zbl 0031.24803
[2] Alfred Frölicher and Albert Nijenhuis, A theorem on stability of complex structures, Proc. Nat. Acad. Sci. U.S.A. 43 (1957), 239 – 241. · Zbl 0078.14201
[3] Murray Gerstenhaber, The cohomology structure of an associative ring, Ann. of Math. (2) 78 (1963), 267 – 288. · Zbl 0131.27302
[4] Murray Gerstenhaber, On the deformation of rings and algebras, Ann. of Math. (2) 79 (1964), 59 – 103. · Zbl 0123.03101
[5] D. K. Harrison, Commutative algebras and cohomology, Trans. Amer. Math. Soc. 104 (1962), 191 – 204. · Zbl 0106.25703
[6] G. Hochschild, On the cohomology groups of an associative algebra, Ann. of Math. (2) 46 (1945), 58 – 67. · Zbl 0063.02029
[7] K. Kodaira, L. Nirenberg, and D. C. Spencer, On the existence of deformations of complex analytic structures, Ann. of Math. (2) 68 (1958), 450 – 459. · Zbl 0088.38004
[8] M. Kuranishi, On the locally complete families of complex analytic structures, Ann. of Math. (2) 75 (1962), 536 – 577. · Zbl 0106.15303
[9] D. Montgomery and C. T. Yang, The existence of a slice, Ann. of Math. (2) 65 (1957), 108 – 116. · Zbl 0078.16202
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.